# SDR N6WA2024072908

- Difficulty date: July 27, 2024
- Submitted: July 29, 2024
- Operation: Air carrier
- Aircraft: N569GJ
- Make and model: Cndair CL6002C11
- Aircraft serial: 10109
- Aircraft time: 42,712 hours, 32,310 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Stiffener
- Part number: CC670341173
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K, K

## Discrepancy

CRACKED ANGLE STIFFNER ON LH LOWER BULKHEAD WEB AT FS280.00. REPLACED ANGLE STIFFNER ON LH LOWER BULKHEAD AT FS280.00 BL26 IAW CRJ 550 SRM 51-42-06.
